# SDR VNAA2019091511101

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 36,646 hours, 36,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT FROM BUF, CREW RECEIVED A GEAR DISAGREE MESSAGE AND THE LANDING GEAR WOULD NOT RETRACT. EMERGENCY WAS DECLARED. FLIGHT LANDED WITH OUT FURTHER INCIDENT AND TAXIED BACK TO GATE. DEFERRED LANDING GEAR RETRACTION SYSTEM. SERVICED #1, 2, 3 HYDRAALICS & BLEED SYSTEM JACKED AND CYCLED AIRCRAFT, FUNCTION TEST GOOD. THIS CLEARS MEL.
